MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO NAVLOCK, UNIVERSAL TRACKER ADAPTER FOR INSTRUMENTS FROM 20 TO 27MM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO NAVLOCK, UNIVERSAL TRACKER ADAPTER FOR INSTRUMENTS FROM 20 TO 27MM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6000-999-005
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure at the user facility a component of the device snapped off.The device's component hit the surgeon in the hand when it snapped off causing discomfort.No medical intervention and no adverse consequences were reported with this event.The procedure was completed successfully with the same device without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.

Brand Name
NAVLOCK, UNIVERSAL TRACKER ADAPTER FOR INSTRUMENTS FROM 20 TO 27MM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8596328
Report Number0001811755-2019-01633
Device Sequence Number2294942
Product Code HAW
UDI-Device Identifier04546540391933
UDI-Public04546540391933
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6000-999-005
Device Lot NumberA/07/2018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2019
Initial Date Received by Manufacturer 04/12/2019
Supplement Date Received by Manufacturer06/28/2019
Initial Report FDA Received Date05/09/2019
Supplement Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1